# SDR UALA2011082604579

- Difficulty date: August 25, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 63,160 hours, 9,287 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 114
- Condition: Weak
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TRANSMISSION PROBLEM.  CREW COMMENTS:  R HF VERY WEAK TRANSMITTER.  RT HF RADIO UNUSABLE.  REPEAT WRITE UP.  REPLACED RT HF XCVR.  OPS CHECKS OK MAT SYSTEM TEST AND GNS HF TEST TO RADIO.
